Paracetamol 120mg/5ml Sugar Free Oral Suspension 100ml 3 months plus by Pinewood
Paracetamol Oral Suspension 120mg/5ml cherry flavour is for babies and children over 3 months. For the relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds and flu. Directions: 3-6 months: 2.5ml up to 4 times in 24 hours, 6-24 months on 5ml spoonful(large end) 4 times, 2-4 years one 5ml and 2.5ml 4 times a day, 4-8 years; two 5ml spoonful 4 times daily (large end). 8-10 years; three (15mls) 5ml spoonfuls 4 times daily, 10-12 years; four 5ml spoonfuls (20ml) 4 times a day. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Warnings. Keep out of the sight and reach of children. Do not take any other medication containing paracetamol. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Ingredients; Active ingredient: Paracetamol 120mg. Other ingredients: Ethanol, Sorbitan Monooleate, Glycerol (E422), Magnesium Aluminium Silicate, Hydrogenated Glucose Syrup (E965) Saccharin Sodium (E954), Xanthan Gum, Amaranth (E123), Cherry Flavour, Sodium Benzoate (E211), Citric Acid Monohydrate, Polysorbate 80, Purified Water. Keep out of sight of children. Do not store above 25*C. Discard after 2 months of first opening.